Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 159, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 14, 2016, 5:02 PM MDT for De Baca County, New Mexico. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2016, 5:02 PM MDT (23:02 UTC)
- Expired
- Sep 14, 2016, 5:25 PM MDT
- In force
- 23 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
County De Baca County, NM
The radar
The Cannon AFB radar (KFDX), 84 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 5:10 PM MDT | HAIL 1 | 5 Ene Yeso, NM | QUARTER SIZE HAIL 5 ENE OF YESO AT 5...10P MDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 174 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1645 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
401
WUUS55 KABQ 142302
SVRABQ
NMC011-142345-
/O.NEW.KABQ.SV.W.0159.160914T2302Z-160914T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
502 PM MDT WED SEP 14 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DE BACA COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 545 PM MDT.
* AT 502 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YESO...OR 16
MILES WEST OF FORT SUMNER...MOVING EAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
YESO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTING IS
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3438 10465 3452 10462 3459 10428 3424 10428
TIME...MOT...LOC 2302Z 271DEG 17KT 3445 10452
HAIL...1.50IN
WIND...70MPH
$$
GUYER1 follow-up statement
043
WWUS55 KABQ 142325
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
525 PM MDT WED SEP 14 2016
NMC011-142335-
/O.CAN.KABQ.SV.W.0159.000000T0000Z-160914T2345Z/
DE BACA-
525 PM MDT WED SEP 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DE BACA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3438 10465 3452 10462 3459 10428 3424 10428
TIME...MOT...LOC 2318Z 271DEG 17KT 3445 10438
$$
33What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 3:24 PM MDT, 1 hour 38 minutes earlier.
Area forecast discussion, Sep 14, 3:24 PM MDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 324 PM MDT WED SEP 14 2016 .SYNOPSIS... Showers and thunderstorms will continue to favor eastern New Mexico through the evening. Some storms may be strong or severe with large hail the main threat. Drier air will move into the north and west on Thursday, limiting storm coverage in those areas, however, there will still be plenty of moisture to work with across eastern New Mexico for at least scattered storms. Once again, some storms may be strong or severe. Another back door front will slide into the plains on Friday, which will provide the focus for another round of thunderstorms. Quite a bit of uncertainty remains regarding the progression of a storm system and its impacts on New Mexico next week. && .DISCUSSION... Strong storms have erupted just east of the central mtn chain this afternoon. Storms will continue to move E/NE into greater instability. SPC Mesoanalysis shows 2000-3000 surface based CAPE and decent shear which will allow strong to severe storms to develop through the evening across the plains. Large hail will be the main threat, although heavy rain, gusty winds and a brief tornado are also possible. Drier air will move into the north and west on Thursday, shifting the main focus for thunderstorms a bit south and east. Similar to today, there will be ample instability for strong or severe storms, though directional shear may not be as good until the evening with diurnal backing. A weak back door front is still slated to slide down the plains on Friday. Storms will favor areas along the leading edge of the front as well as along the central mtn chain should the front back up to it. Could still be a few strong storms across the southeast plains during Fri aftn/eve. All eyes will then be on the upper level trough over the Great Basin Friday night and beyond. Looks like the system will dive over SoCal Friday through Saturday, then will continue to migrate S or SW as it becomes cut off from the main flow on Sunday. Given how far west the system will be, the moisture moving up into NM doesn't look to be as good as it once was on Sunday, though there will still be a good amount of storms across the east on Saturday. Drier air will actually move into the state on Sunday. Confidence continues to be abnormally low early next week as models continue to diverge on when the system will be kicked back into NM. The GFS remains the more progressive of the extended models, moving the low northeast as early as Monday and crossing NM on Tuesday and Tuesday night. The ECMWF is quite different. It brings a tropical system toward the low off the west coast of the Baja through Tuesday and merges the systems before they weaken/dampen as they shift eastward across NM Wed/Thur. With such significant differences, PoPs in the extended remain low until more confidence is gained. 34 && .FIRE WEATHER... Large storm over southeast ID will move northeast and reach western ND by late Thursday. A trough will linger over the Southwest into the weekend, while a closed low forms over Baja CA. The low will move northeast and impact NM early to mid next week. Plenty of moisture remains over the state this afternoon with widespread showers and some thunderstorms continuing to develop. This activity will continue well into the night across the east, where a few strong to severe storms may occur. Rh recoveries tonight will be excellent, except good in the far northwest. With the storm lifting northeast Thursday, the flow aloft will turn just a bit more westerly, allowing some drier air to inch into western NM. This trend will continue on Friday as well. This will mean fewer showers and storms across the west, but have no impact on the convection in the east. A few storms may be strong to severe across the eastern plains either day. A back door cold front will help to focus storms in the east on Friday. Temperatures will be higher for most areas Thursday and Friday, except cooler in the far northeast Friday. Meanwhile Rh values will lower a little each day. No ventilation concerns with mostly good to excellent values. A closed low will form over northern Baja, CA Saturday. It will probably retrograde southwest offshore for a while, then head toward NM early next week. With the flow aloft backing to the southwest again over the weekend, decent storm coverage should continue at least in the east and south. Moisture from the advancing closed low will then reach NM early next week with an active period from late Monday through Tuesday night. That's according to the GFS, which is much faster with this low than the ECMWF, which waits until next Wednesday into Thursday to bring in the enhanced moisture and convection. High temperatures will be mostly at or below normal Saturday then near to above normal from Sunday on. Vent rates will remain good to excellent Saturday, then lower Sunday through early next week, with patches of poor rates mostly in the middle and northwest valleys. CHJ && .AVIATION... 18Z TAF CYCLE Low CIGS slowly breaking up this midday with mostly VFR conditions expected at terminal sites this afternoon and evening. Could be brief MVFR CIGS in the stronger storms. Another round of SHRA/TSRA will continue to develop this afternoon, mainly after 20Z. Most impacts potential will be at KLVS, KSAF, KROW, KTCC, KABQ and KAEG, generally in order from more to less likely. Least likely site is KGUP. Activity will continue well into the night tonight across the east, but diminishing before midnight across most of the west. At this point continuing with KLVS NIL TAF until ASOS data becomes available once again. Thursday will be similar to today. 40 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 50 80 45 81 / 10 5 5 0 Dulce........................... 39 75 36 76 / 30 10 10 10 Cuba............................ 43 72 42 73 / 30 20 10 10 Gallup.......................... 41 78 35 78 / 10 5 5 5 El Morro........................ 39 73 37 73 / 30 10 5 5 Grants.......................... 42 78 39 78 / 20 10 5 10 Quemado......................... 47 77 43 76 / 20 10 5 5 Glenwood........................ 58 81 55 80 / 10 10 0 0 Chama........................... 38 66 37 68 / 30 10 10 10 Los Alamos...................... 51 71 48 71 / 40 30 10 30 Pecos........................... 49 71 47 71 / 50 40 30 40 Cerro/Questa.................... 47 70 45 70 / 30 20 10 30 Red River....................... 41 62 38 60 / 40 20 20 50 Angel Fire...................... 36 67 32 66 / 40 20 20 50 Taos............................ 43 72 39 73 / 30 20 10 30 Mora............................ 47 69 44 68 / 50 40 30 50 Espanola........................ 53 77 49 77 / 30 20 10 20 Santa Fe........................ 52 71 48 73 / 40 30 20 30 Santa Fe Airport................ 51 76 46 77 / 30 30 20 20 Albuquerque Foothills........... 55 77 53 78 / 30 40 20 20 Albuquerque Heights............. 58 80 56 81 / 20 30 10 20 Albuquerque Valley.............. 57 82 54 83 / 20 30 10 10 Albuquerque West Mesa........... 55 81 53 82 / 20 30 10 10 Los Lunas....................... 55 82 53 83 / 20 40 10 10 Rio Rancho...................... 55 82 52 82 / 20 30 10 10 Socorro......................... 59 84 58 85 / 30 50 10 10 Sandia Park/Cedar Crest......... 50 73 47 74 / 40 50 20 30 Tijeras......................... 53 77 50 78 / 30 50 20 30 Moriarty/Estancia............... 49 75 47 75 / 40 50 30 40 Clines Corners.................. 50 73 48 73 / 40 50 40 40 Gran Quivira.................... 53 74 51 75 / 30 60 30 30 Carrizozo....................... 58 80 57 80 / 30 50 30 30 Ruidoso......................... 53 73 52 74 / 40 60 40 40 Capulin......................... 51 76 45 73 / 40 20 20 30 Raton........................... 48 77 46 75 / 30 20 20 40 Springer........................ 50 79 47 75 / 40 20 20 40 Las Vegas....................... 50 74 46 72 / 50 30 40 50 Clayton......................... 58 80 54 77 / 60 20 20 20 Roy............................. 55 75 50 74 / 50 20 30 40 Conchas......................... 62 80 59 79 / 60 30 30 40 Santa Rosa...................... 60 80 57 80 / 50 40 40 50 Tucumcari....................... 62 82 59 83 / 60 40 30 40 Clovis.......................... 60 79 59 80 / 60 50 50 50 Portales........................ 61 79 60 81 / 60 50 50 50 Fort Sumner..................... 62 79 60 81 / 60 50 40 50 Roswell......................... 64 84 62 87 / 50 50 40 40 Picacho......................... 58 79 57 80 / 40 50 40 50 Elk............................. 56 75 54 76 / 40 60 40 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 34
Hazardous weather outlook, Sep 14, 6:08 AM MDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 608 AM MDT WED SEP 14 2016 NMZ501>540-151215- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 608 AM MDT WED SEP 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND TO THE EAST OF THE CENTRAL MOUNTAINS THIS AFTERNOON AND EVENING. STRONG WIND AND LARGE HAIL ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE ACROSS THE EASTERN PLAINS AND EAST SLOPES OF THE SACRAMENTO MOUNTAINS THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 2 PM MDT TO 10 PM MDT BOTH TODAY AND THURSDAY ACROSS THE EASTERN PLAINS DUE TO SEVERE STORMS. 50
In the hours before
Special weather statement, Sep 14, 4:13 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 413 PM MDT WED SEP 14 2016 NMZ527-528-142245- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- 413 PM MDT WED SEP 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY UNTIL 445 PM MDT... AT 412 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF RATON...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN COLFAX COUNTY. && LAT...LON 3673 10444 3685 10443 3688 10411 3664 10408 TIME...MOT...LOC 2212Z 270DEG 23KT 3678 10429 GUYER
Special weather statement, Sep 14, 4:14 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
414 PM MDT WED SEP 14 2016
NMZ527-528-142245-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
414 PM MDT WED SEP 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL
445 PM MDT...
AT 413 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF RATON CREWS AIRPORT...OR 16 MILES SOUTHWEST OF RATON...
MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RATON CREWS AIRPORT.
THIS INCLUDES INTERSTATE 25 NEAR MILE MARKER 443.
&&
LAT...LON 3677 10443 3662 10468 3669 10479 3670 10479
3671 10480 3673 10481 3673 10482 3674 10481
3676 10483 3691 10473
TIME...MOT...LOC 2213Z 216DEG 17KT 3675 10469
GUYERSpecial weather statement, Sep 14, 4:15 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
415 PM MDT WED SEP 14 2016
NMZ533-537-142245-
DE BACA COUNTY-GUADALUPE COUNTY-
415 PM MDT WED SEP 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DE BACA AND EAST
CENTRAL GUADALUPE COUNTIES UNTIL 445 PM MDT...
AT 415 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SUMNER LAKE TO NEAR YESO. MOVEMENT WAS
EAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
YESO...SUMNER LAKE AND SUMNER LAKE STATE PARK.
&&
LAT...LON 3437 10441 3438 10484 3478 10453 3478 10413
3470 10413
TIME...MOT...LOC 2215Z 254DEG 29KT 3460 10445 3446 10467
GUYERSpecial weather statement, Sep 14, 4:45 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 445 PM MDT WED SEP 14 2016 NMZ527-528-142330- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- 445 PM MDT WED SEP 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY UNTIL 530 PM MDT... AT 445 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF RATON CREWS AIRPORT TO 10 MILES SOUTHEAST OF SUGARITE. MOVEMENT WAS NORTHEAST AT 15 MPH. PENNY SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... RATON...SUGARITE CANYON STATE PARK AND SUGARITE. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 444 AND 460. && LAT...LON 3674 10411 3679 10469 3699 10463 3699 10402 TIME...MOT...LOC 2245Z 233DEG 10KT 3684 10466 3684 10423 GUYER
Local storm report, Sep 14, 4:55 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
455 PM MDT WED SEP 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 3 N RATON CREWS AIRPORT 36.78N 104.50W
09/14/2016 M1.75 INCH COLFAX NM TRAINED SPOTTER
NRA WHITTINGTON CENTER FOUNDER POST
&&
EVENT NUMBER ABQ1601387
GUYERSpecial weather statement, Sep 14, 4:59 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 459 PM MDT WED SEP 14 2016 NMZ537-142330- DE BACA COUNTY- 459 PM MDT WED SEP 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DE BACA COUNTY UNTIL 530 PM MDT... AT 458 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF YESO...OR 15 MILES WEST OF FORT SUMNER...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... YESO. && LAT...LON 3440 10469 3452 10467 3458 10432 3427 10434 TIME...MOT...LOC 2258Z 271DEG 22KT 3446 10451 GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 10:12 PM MDT | Special Weather Statement | ABQ | De Baca | 48 min |
| Sep 13, 10:23 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 52 min |
| Sep 13, 11:17 PM MDT | Special Weather Statement | ABQ | De Baca | 43 min |
| Sep 14, 12:02 AM MDT | Special Weather Statement | ABQ | De Baca | 43 min |
| Sep 14, 12:40 PM MDT | Special Weather Statement | ABQ | Torrance | 20 min |
| Sep 14, 1:06 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 39 min |
| Sep 14, 1:21 PM MDT | Special Weather Statement | ABQ | Quay | 9 min |
| Sep 14, 1:35 PM MDT | Special Weather Statement | ABQ | Quay | 25 min |
| Sep 14, 1:44 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 46 min |
| Sep 14, 1:47 PM MDT | Special Weather Statement | ABQ | 28 min | |
| Sep 14, 2:06 PM MDT | Special Weather Statement | ABQ | Colfax | 24 min |
| Sep 14, 2:22 PM MDT | Special Weather Statement | ABQ | San Miguel | 23 min |
| Sep 14, 2:33 PM MDT | Special Weather Statement | ABQ | San Miguel | 27 min |
| Sep 14, 2:44 PM MDT | Special Weather Statement | ABQ | 16 min | |
| Sep 14, 3:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 48 min |
| Sep 14, 3:26 PM MDT | Special Weather Statement | ABQ | Colfax | 19 min |
| Sep 14, 3:37 PM MDT | Special Weather Statement | ABQ | Guadalupe | 38 min |
| Sep 14, 3:42 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 17 min |
| Sep 14, 4:13 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Sep 14, 4:14 PM MDT | Special Weather Statement | ABQ | Colfax | 31 min |
| Sep 14, 4:15 PM MDT | Special Weather Statement | ABQ | De Baca | 30 min |
| Sep 14, 4:45 PM MDT | Special Weather Statement | ABQ | Colfax | 45 min |
| Sep 14, 4:59 PM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
| Sep 14, 5:41 PM MDT | Special Weather Statement | ABQ | Quay | 49 min |
| Sep 14, 5:46 PM MDT | Special Weather Statement | ABQ | De Baca | 29 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.